# SDR CA130308005

- Difficulty date: March 4, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Airbus A320-211
- Aircraft time: 67,558 hours
- Engine: Cfmint CFM565A1
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: D3617003700200
- Condition: Failed
- Location: Apu Bleed Air
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

(CAN) "AIR LT WING LEAK" ECAM MESSAGE DURING ENGINE START.  AIR LEAK FOUND AT DUCT ASSEMBLY AND AUXILIARY POWER UNIT CHECK VALVE.  THE FLANGE ON THE DUCT ASSY WAS FOUND WITH A SECTION OF FLANGE MISSING.
